A 47-year-old member asked:
what do you suggest if my father has lost his appetite due to his chemo + radiation. when/will he get it back?
1 doctor answer
Dr. Sewa Legha answered
49 years experience Medical Oncology
It is temporary: Loss of appetite is common following chemotherapy, and to some degree after radiation therapy. This does not last more than 2 to 3 weeks after each cycle of chemotherapy.. Most people recover their appetite completely 3 to 4 weeks after completion of chemotherapy. Your doctor can give you some medications but they mostly help control nausea such that you can force feed him.
Answered on Sep 7, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have discoloration and chaffing between my butt cheeks what do you suggest to get my skin back to its natural color
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!